# SDR CA140730017

- Difficulty date: May 8, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Mooney M20K
- Aircraft time: 2,920 hours
- Engine: Cont TSIO360MB
- System (JASC): 2210 · Autopilot System
- Part: Tube
- Part number: 740192007
- Condition: Worn
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING A TRIM SERVO REPLACEMENT. THE TRIM TUBE ASSEMBLY WAS RUBBING ON A RIVET LOCATED ON THE ELT SHELF IN THE TAIL OF THE AIRCRAFT. THE TUBE HAS A WALL OF 0.035" OF THICKNESS. TUBE WAS WORN TO A WALL THICKNESS OF APPROX 0.10" THICK. TRIM TUBE WAS REPLACED WITH NEW. THE ROUND HEAD RIVET WAS REPLACED A WITH COUNTERSUNK TYPE TO AVOID FUTURE RUBBING ON TUBE. ALIGNMENT OF TRIM SERVO BRACKET PERFORMED TO RELIEVE PRESSURE ON TRIM TUBE CAUSING IT TO BOW DOWN TOWARDS ELT BRAKET SHELF WAS ACCOMPLISHED I.A.W. KFC150 I.M.#006-0249-00 REV 13, MARCH 15 1990.
